Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 60, NWS Cleveland, OH

December 25, 2014

NWS Cleveland, OH issued this small craft advisory at Dec 25, 2014, 4:12 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2014, 4:12 AM EST (09:12 UTC)
Expired
Dec 26, 2014, 9:58 AM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WHUS71 KCLE 250912
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EST THU DEC 25 2014

LEZ142>144-251715-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T1500Z/
/O.NEW.KCLE.SC.Y.0060.141225T0912Z-141225T2100Z/
/O.CON.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
412 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER
ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* WINDS AND WAVES: WEST WINDS OF 30 KNOTS WILL BECOME SOUTHWEST AT
  15 TO 25 KNOTS TODAY. WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 3 TO
  5 FEET. 

* LOW WATER: THE STRONG WINDS WILL CAUSE THE WATER LEVEL TO BE
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS MORNING. AT 4
  AM THE WATER LEVEL AT TOLEDO WAS ALMOST A FOOT BELOW THE
  CRITICAL MARK. THE WATER LEVEL WILL DROP TO BETWEEN A FOOT AND A
  FOOT AND A HALF BELOW THE CRITICAL MARK FOR SAFE NAVIGATION
  BEFORE THE WATER LEVEL RISES ABOVE THE CRITICAL MARK BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE
APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-251700-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T1500Z/
/O.CON.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
412 AM EST THU DEC 25 2014

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY. 

* WINDS: THE WINDS HAVE DROPPED BELOW GALE FORCE.

* LOW WATER: THE STRONG WINDS WILL CAUSE THE WATER LEVEL TO BE
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS MORNING. AT 4
  AM THE WATER LEVEL AT TOLEDO WAS ALMOST A FOOT BELOW THE
  CRITICAL MARK. THE WATER LEVEL WILL DROP TO BETWEEN A FOOT AND A
  FOOT AND A HALF BELOW THE CRITICAL MARK FOR SAFE NAVIGATION
  BEFORE THE WATER LEVEL RISES ABOVE THE CRITICAL MARK BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE
APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-165>169-251715-
/O.CON.KCLE.GL.W.0018.000000T0000Z-141225T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
412 AM EST THU DEC 25 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND WAVES: SOUTHWEST GALES TO 40 KNOTS WILL DECREASE TO 30
  KNOTS BY LATE AFTERNOON. WAVES OF 13 TO 16 FEET WILL BEGIN TO
  SUBSIDE LATE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE
APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
6 follow-up statements
135 
WHUS71 KCLE 251449
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EST THU DEC 25 2014

LEZ145>149-252300-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T2100Z/
/O.EXB.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: WEST WINDS OF 30 KNOTS WILL BECOME SOUTHWEST AT
  15 TO 25 KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-165>169-251600-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
949 AM EST THU DEC 25 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE FORCE TO AROUND 30 KNOTS AND
THEREFORE THE GALE WARNING HAS BEEN DISCONTINUED.

$$

LEZ142>144-252300-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
/O.EXT.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
949 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 30 KNOTS WILL BECOME SOUTHWEST AT
  15 TO 25 KNOTS TODAY. WAVES OF 3 TO 5 FEET CAN BE EXPECTED.

* LOW WATER: THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK.
  THEREFORE...THE LOW WATER ADVISORY HAS BEEN DISCONTINUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-251600-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
949 AM EST THU DEC 25 2014

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

* LOW WATER: THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK.
  THEREFORE...THE LOW WATER ADVISORY HAS BEEN DISCONTINUED.

$$

LOMBARDY
473 
WHUS71 KCLE 251457 CCA
MWWCLE

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST THU DEC 25 2014

LEZ145>149-252315-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T2100Z/
/O.COR.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
955 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: WEST WINDS OF 30 KNOTS WILL BECOME SOUTHWEST AT
  15 TO 25 KNOTS THIS AFTERNOON. WAVES OF 12 TO 16 FEET GRADUALLY
  SUBSIDING TO 3 TO 5 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-165>169-251600-
/O.CAN.KCLE.GL.W.0018.000000T0000Z-141225T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
955 AM EST THU DEC 25 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE FORCE TO AROUND 30 KNOTS AND
THEREFORE THE GALE WARNING HAS BEEN DISCONTINUED.

$$

LEZ142>144-252315-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
/O.EXT.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
955 AM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
1 PM EST FRIDAY. 

* WINDS AND WAVES: WEST WINDS OF 30 KNOTS WILL BECOME SOUTHWEST AT
  15 TO 25 KNOTS TODAY. WAVES OF 3 TO 5 FEET CAN BE EXPECTED.

* LOW WATER: THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK.
  THEREFORE...THE LOW WATER ADVISORY HAS BEEN DISCONTINUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-251600-
/O.CAN.KCLE.LO.Y.0007.000000T0000Z-141225T1700Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
955 AM EST THU DEC 25 2014

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

* LOW WATER: THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK.
  THEREFORE...THE LOW WATER ADVISORY HAS BEEN DISCONTINUED.

$$

LOMBARDY
177 
WHUS71 KCLE 252025
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST THU DEC 25 2014

LEZ142>144-252130-
/O.CAN.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
325 PM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES HAVE DIMINISHED BELOW 4 FEET AND THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN DISCONTINUED.

$$

LEZ145>149-260430-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS DIMINISHING TO
  10 TO 20 KNOTS TONIGHT AND BECOMING SOUTH FRIDAY. WAVES 6 TO 9
  FEET SUBSIDING TO 4 TO 6 FEET TONIGHT AND TO 2 TO 4 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
108 
WHUS71 KCLE 260319
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EST THU DEC 25 2014

LEZ145-146-260430-
/O.CAN.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
1019 PM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY ON LAKE ERIE FROM VERMILION TO WILLOWICK OHIO. 

SOUTH TO SOUTHWEST WINDS WILL AVERAGE 10 TO 20 KNOTS WITH WAVES OF
2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET. 

$$

LEZ147>149-261130-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1019 PM EST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL BECOME
  SOUTH. WAVES IN THE NEARSHORE WATERS WILL GRADUALLY SUBSIDE WITH
  THE HIGHER WAVES ON THE EAST END OF THE LAKE AND THE OFFSHORE
  OPEN WATERS. NEARSHORE WAVES OF 4 TO 7 FEET OVERNIGHT WILL
  SUBSIDE TO 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
045 
WHUS71 KCLE 260858
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EST FRI DEC 26 2014

LEZ147>149-261700-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
358 AM EST FRI DEC 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS WILL BE SOUTHWEST AT 10 TO 20 KNOTS. WAVES
  WILL BE 4 TO 6 FEET EARLY THIS MORNING AND SUBSIDE TO 2 TO 4
  FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
053 
WHUS71 KCLE 261458
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EST FRI DEC 26 2014

LEZ147>149-261600-
/O.CAN.KCLE.SC.Y.0060.000000T0000Z-141226T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
958 AM EST FRI DEC 26 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

A HIGH PRESSURE SYSTEM HAS MOVED INTO THE LOWER GREAT LAKES
REGION. THE RESULT OF THE HIGH PRESSURE IS FOR CONDITIONS TO
GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA WITH WINDS
BECOMING SOUTHWEST AT 10 TO 20 KNOTS AND WAVES SUBSIDING TO 2 TO 4
FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 12:57 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Dec 25, 12:57 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1257 AM EST THU DEC 25 2014

.SYNOPSIS...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL CONTINUE TO DEEPEN AS IT
MOVES NORTHWARD OVERNIGHT. A COLD FRONT WILL SWEEP EAST ACROSS THE
REGION THROUGH MIDNIGHT. A RIDGE OF HIGH PRESSURE WILL BUILD NORTH
INTO THE REGION BY THURSDAY EVENING. LOW PRESSURE WILL MOVE
NORTHEAST INTO THE NORTHERN LAKES BY SATURDAY FOLLOWED BY ANOTHER
COLD FRONT SATURDAY NIGHT INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HAVE DROPPED THE WIND HEADLINES FOR ALL BUT THE EAST LAKESHORE
AREAS...AND FOR THEM REDUCED IT TO A WIND ADVISORY VS. A HIGH WIND
WARNING.

LOW PRESSURE WAS NOW ACROSS GEORGIAN BAY AND MOVING INTO MAINLAND
CANADA. THE COLD FRONT IS WELL EAST OF THE AREA AND THE STRONG
WINDS WITH THE FRONT AND THE PRESSURE RISES ARE NO LONGER A
FACTOR. SOME GUSTS TO 40 MPH OR SO STILL POSSIBLE THROUGH THE
NIGHT...BUT MOST WILL ONLY SEE 30 MPH. WINDS STRONGER ACROSS THE
LAKE AND THESE WINDS CAN STILL AFFECT THE EAST LAKESHORE COUNTIES.

SO FOR THE REMAINDER OF THE NIGHT...BULK OF PRECIPITATION HAS
EXITED. SOME LIGHT PRECIP ON THE BACKSIDE OF THIS SYSTEM SO HAVE
LEFT IN A 30 PERCENT CHANCE. FOR THE MOST PART IT WILL BE LIGHT
RAIN...WITH THE POSSIBILITY OF A MIX WITH SNOW CLOSER TO MORNING.
NO ACCUMULATIONS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
STILL APPEARS THAT THERE WILL BE SOME RAIN MIXED WITH SNOW ACROSS
NW PA CHRISTMAS MORNING. IT MAY HAVE A FEW HOURS OF ALL SNOW
BEFORE ENDING DURING THE AFTERNOON. ANY ACCUMULATIONS WILL BE
LIGHT AND UNDER AN INCH. HIGH PRESSURE WILL RIDGE NORTHWARD INTO
THE REGION FOR FRIDAY INTO FRIDAY NIGHT. AS THIS HIGH MOVES OFF
TO THE EAST ON SATURDAY IT WILL ALLOW LOW PRESSURE TO MOVE INTO
THE CENTRAL GREAT LAKES. IT WILL TAKE SOME TIME TO GET THE
RAINFALL INTO THE REGION ON SATURDAY. AT THIS POINT IT APPEARS IT
WILL REACH NW OHIO SATURDAY AFTERNOON AND SPREAD EASTWARD SATURDAY
NIGHT.

FRIDAY AND SATURDAY SHOULD SEE HIGHS BACK INTO THE 40S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE EXTENDED PACKAGE STILL A LITTLE UNSETTLED...BUT I WILL
CONTINUE MOST OF THE PREVIOUS THINKING WITH A TREND TOWARDS MORE
SEASONAL CONDITIONS. COLDER SUNDAY WITH A CHANCE OF SNOW SHOWERS.

ON LATE MONDAY INTO TUESDAY THE MODELS BRING A LOW UP INTO THE OHIO
VALLEY AND THIS WILL RESULT IN A DECENT CHANCE OF SNOW DURING THE
REMAINING PORTION OF THE EXTENDED PERIOD. TEMPERATURES TRENDING
TOWARDS NEAR NORMAL FOR THIS TIME OF YEAR. TURNING A BIT COLDER
LATER NEXT WEEK AS WINTER REALLY RETURNS.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
STRONGEST PRESSURE RISES WILL SHIFT EAST OVERNIGHT SO THE WIND
GUSTS WILL BECOME MORE ROUTINE...GUSTS TO 25 KNOTS OR SO
OVERNIGHT...AS THE SURFACE HIGH BUILDS IN. MVFR CEILINGS AND AREAS
OF LIGHT RAIN/SNOW WILL CONTINUE INTO CHRISTMAS MORNING. CEILINGS
SHOULD IMPROVE TO VFR ACROSS NORTHWEST OHIO BY LATE CHRISTMAS
AFTERNOON OR EVENING WITH CLEARING FROM WEST TO EAST THURSDAY
NIGHT.

.OUTLOOK...NON-VFR DEVELOPING AGAIN SATURDAY AND CONTINUING
SUNDAY.

&&

.MARINE...
A GALE WARNING REMAINS IN EFFECT FOR ALL OF LAKE ERIE. LOW PRESSURE
NEAR TOLEDO WILL UNDERGO RAPID STRENGTHENING AS IT TRACKS NORTHEAST
INTO QUEBEC OVERNIGHT. WINDS WILL INCREASE FROM WEST TO EAST THROUGH
MIDNIGHT WITH WEST SOUTHWEST WINDS TO 40 KNOTS. THE FAR EAST END OF
THE LAKE WILL LIKELY SEE SUSTAINED SUSTAINED WINDS TO 45 KNOT GALES
AND COULD BRIEFLY SEE LOCALIZED STORM FORCE WINDS FOR AN HOUR OR
TWO. DECIDED TO CONTINUE WITH THE GALE WARNING AND MONITOR
CONDITIONS AS THEY UNFOLD THIS EVENING. WINDS GUSTS WILL GUSTS TO 55
KNOTS ON THE EAST HALF OF THE LAKE OVERNIGHT.

THE GALE WARNING EXPIRES ON THE WEST END OF THE LAKE AT NOON AND
EAST END OF THE LAKE AT 4 PM. A SMALL CRAFT ADVISORY WILL NEED TO
REPLACE IT ON THE EAST HALF OF THE LAKE AS WAVES TAKE LONGER TO
SUBSIDE.

A RIDGE BUILDS IN QUICKLY ON THURSDAY AND WINDS BACK TO THE
SOUTHWEST. WINDS WILL REMAIN OUT OF THE SOUTHWEST UNTIL THE PASSAGE
OF A COLD FRONT SATURDAY NIGHT WHEN THEY SHIFT TO THE NORTHWEST AT
15-20 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR OHZ012-089.
PA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR PAZ001.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-145>149-
     165>169.
     LOW WATER ADVISORY UNTIL NOON EST TODAY FOR LEZ142>144-162>164.
     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR LEZ142>144-
     162>164.

&&

SYNOPSIS...DJB/MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN/OUDEMAN
LONG TERM...BC
AVIATION...KOSARIK
MARINE...KEC
Hazardous weather outlook, Dec 25, 12:36 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 AM EST THU DEC 25 2014

OHZ012-089-PAZ001-260545-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
1236 AM EST THU DEC 25 2014

...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-260545-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
1236 AM EST THU DEC 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-260545-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
1236 AM EST THU DEC 25 2014

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...LOW WATER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-260545-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1236 AM EST THU DEC 25 2014

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 24, 10:49 PM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND DMG NORWALK                 41.24N 82.61W
12/24/2014                   HURON              OH   LAW ENFORCEMENT

            TWO TREES DOWN.

0612 PM     TSTM WND DMG     NEW LONDON              41.08N 82.41W
12/24/2014                   HURON              OH   LAW ENFORCEMENT

            TREE DOWN.

0618 PM     TSTM WND DMG     WELLINGTON              41.16N 82.22W
12/24/2014                   LORAIN             OH   LAW ENFORCEMENT

            SEVERAL BRANCHES AND POWER LINES DOWN.

0830 PM     NON-TSTM WND DMG NORTH JACKSON           41.10N 80.86W
12/24/2014                   MAHONING           OH   PUBLIC

            SEVERAL TREES DOWN.

0830 PM     NON-TSTM WND DMG 2 ENE CAMPBELL          41.09N 80.56W
12/24/2014                   MAHONING           OH   PUBLIC

            SEVERAL TREES DOWN.

0656 PM     TSTM WND DMG     WELLINGTON              41.16N 82.22W
12/24/2014                   LORAIN             OH   TRAINED SPOTTER

            ONE TREE AND SEVERAL OTHER BRANCHES DOWN.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 12:35 AM ESTWind AdvisoryCLEAshtabula, Lake6 hr

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.